JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE LIMITING DIFFUSION OF SPECIAL DIPLOID MODEL IN POPULATION GENETICS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE LIMITING DIFFUSION OF SPECIAL DIPLOID MODEL IN POPULATION GENETICS
CHOI, WON;
  PDF(new window)
 Abstract
In this note, we characterize the limiting diffusion of a diploid model by defining the discrete generator for the resealed Markov chain. We conclude that this limiting diffusion model is with uncountable state space and mutation selection and special `mutation or gene conversion rate`.
 Keywords
diploid model;martingale problem;mutation or gene conversion rate;mutation selection;discrete generator for the resealed Markov chain;limiting diffusion;
 Language
English
 Cited by
1.
ON THE APPLICATION OF LIMITING DIFFUSION IN SPECIAL DIPLOID MODEL,;

Journal of applied mathematics & informatics, 2011. vol.29. 3_4, pp.1043-1048 crossref(new window)
2.
ON THE MARTINGALE PROPERTY OF LIMITING DIFFUSION IN SPECIAL DIPLOID MODEL,;

Journal of applied mathematics & informatics, 2013. vol.31. 1_2, pp.241-246 crossref(new window)
3.
ON THE MARTINGALE EXTENSION OF LIMITING DIFFUSION IN POPULATION GENETICS,;

Korean Journal of Mathematics, 2014. vol.22. 1, pp.29-36 crossref(new window)
1.
ON THE MARTINGALE PROPERTY OF LIMITING DIFFUSION IN SPECIAL DIPLOID MODEL, Journal of applied mathematics & informatics, 2013, 31, 1_2, 241  crossref(new windwow)
2.
ON THE MARTINGALE EXTENSION OF LIMITING DIFFUSION IN POPULATION GENETICS, Korean Journal of Mathematics, 2014, 22, 1, 29  crossref(new windwow)
 References
1.
W. Choi and B. K. Lee, On the diffusion processes and their applications in population genetics, J. Appl. Math. Comput. 15 (2004), no. 1-2 crossref(new window)

2.
W. Choi, The application of stochastic analysis to countable allelic diffusion model, Bull. Korean Math. Soc. 41 (2004), no. 2, 337-345 crossref(new window)

3.
D. A. Dawson, Geostochastic calculus, Canad. J. Statist. 6 (1978), 143-168 crossref(new window)

4.
S. N. Ethier and T. G. Kurtz, The infinitely-many-alleles model with selection as a measure-valued diffusion, in stochastic methods in biology, proceedings, Nagoya, Japan, 1985

5.
J. H. Gillespie, Natural selection for within-generation variance in offspring num- ber, Genetics, 76 (1974), 601-606

6.
J. Roughgarden, Theory of population genetics and evolutionary ecology : An Introduction, Macmillan Publishing Co., 1979